# SDR ASAA2022052338426

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,917 hours, 508 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD CAME ON AFTER LANDING. GROUNDED - YES. RAN ON BOARD DIAGNOSTICS FOUND MX MSG 36-12021, PERFORMED TEST PER B737-9 AMM TASK 36-00-00730-801, SYSTEM TEST GOOD & PASS.
